# SDR DXTA2024121901552

- Difficulty date: December 15, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 9,645 hours, 5,553 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Part number: 407603
- Part serial: 2131
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER A SMOOTH TOUCH DOWN (LESS THAN 10 KNOT CROSSWIND) AND SPOILERS DEPLOYED CALL OUT BY FO, THE FO ALERTED ME THAT NWS FAIL AMBER CAS WAS DISPLAYED ON EICAS.  THERE WAS NO STEERING IN PEDALS NOR TILLER. USED DIFFERENTIAL BRAKING FOR STEERING. B3 CODE B3-007265 TROUBLESHOT CREW REPORT OF NWS FAIL AMBER CAS MESSAGE DURING LANDING ROLLOUT WITH CORRELATED FAULT CODE B3-007265. PERFORMED RIGGING OF NWS SYSTEM PER CL350SFP. DURING NWS RIGGING FOUND VOLTAGE ON FDBK 2 OUT OF LIMITS AND UNABLE TO BE ADJUSTED. REMOVED AND REPLACED NWS RVT IN REFERENCE TO AMM 32-51-29. OPS CHECK GOOD AT THIS TIME.
